MathSciNet Relay Station
MathSciNet bibliographic data
MR220392 (36 #3452) 62.40
Khatri, C. G. On certain inequalities for normal distributions and their applications to simultaneous confidence bounds. Ann. Math. Statist. 38 1967 1853–1867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement